# SDR SWAA2022031449296

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER MAINTENANCE REQUEST: GROUND POWER DOOR CUT-OUT ON FUSELAGE SKIN BENT ON FWD EDGE / REPAIRED PER EA # 1-753-35386. LEAK CHECK GOOD PER AMM 05-51-91.
